# SDR USAASB98138

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32194211
- Condition: Failed
- Location: Rt A/C Bay
- Part time: 48,234 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DAY - FLT 317 - CAPTAIN REPORTED A LOUD BANG/NOISE AT 3,000 FEET ON CLIMB-OUT OF DAY.  FLIGHT ATTENDANTS FELT A VIBRATION IN THE FLOOR ALSO.  CAPTAIN DID NOT NOTICE ANY CHANGE IN FLIGHT CONTROLS OR PRESSURIZATION.  FLIGHT RETURNED TO FIELD AT DAY AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT PACK WATER SEPARATOR ICING UP.  DISCONNECTED 35 DEGREE SENSOR AND FOUND VALVE WOULD NOT MOVE.  RECONNECTED 35 DEGREE SENSOR AFTER THAWING OUT SYSTEM AND EVERYTHING OPS CHECKED GOOD. (X)
